# SDR R61A202103240070

- Difficulty date: March 10, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N979RP
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000088
- Aircraft time: 39,468 hours, 24,536 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel Support
- Part number: 17086181005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND CENTER FUSELAGE 3 PAX FLOOR STRUCTURE CORROSION FOUND ON FORMED SECTION FR 88 RBL36. REPLACED PANEL SUPPORT PN 170-86181-005 IAW SRM 51-42-01, 5143-03. SEE AAR NRC# 4500867-2000-0075 FOR DETAILS OF WORK PERFORMED. AC REMAINS IN YQG FOR COMPLETION.
